# SDR 2001F00243

- Difficulty date: June 14, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Condition: Ruptured
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

POST RAYTHEON AIRCRAFT SERVICE BULLETIN 71-3307, ENGINE DRIVEN LOW PRESSURE FUEL PUMP DRAIN MOD.  EXPERIENCED A FAILURE OF THE LOW PSI ENGINE DRIVEN FUEL PUMP ON THE NR 1 ENGINE.  THE RESULT OF THE DIAPHRAGM RUPTURE WAS TO HAVE FUEL VENTED OUT OF THE NACELLE THROUGH THE MANIFOLD DRAIN.  THE FUEL, THAT WAS VENTED OUT, COVERED THE LEFT MAIN LANDING GEAR WHEELS AND BRAKES.  SUBMITTER STATES THEY CONSIDER THIS A FIRE HAZARD, AS THE BRAKES WERE STILL SOAKED WITH FUEL WHEN THE AIRCRAFT ARRIVED ON THE RAMP FOR PUMP REPLACEMENT.  (M)
